# SDR DALA12016870949

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 60,453 hours, 45,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1250-1271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL PEELED BETWEEN BS 1250 AND 1271.   FABRICATED DOUBLER IAW SRM 53-01, FIG 4.  NO DEFECTS NOTED.  TREATED AND PRIMED REPAIR PART.  INSTALLED DOUBLER IAW SRM 53-01, FIG 4.
